# SDR YENA20150531140

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 25,842 hours, 16,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND RT SEAT TRACK CORRODEDFRAME 12 TO FRAME 21; RBL 9.5"-RBL 12.5".  REMOVED CORROSION BY BLENDOUT REF SRM 51-10-03; 51-21-01. FOUND TO BE OUT OF LIMITS REF SRM 53-10-10, MATERIAL LOSS 0.062".  REMOVED SEAT TRACK REF. SRM 51-41-01;51-41-02. LOCATED; DRILLED AND TREATED NEW BEAM REF SRM 51-23-04; 51-40-01. INSTALLED SEAT TRACK AND TOP COATED REF SRM 51-41-01;51-41-02; 51-43-03;51-43-04.  THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
